ePrints@IIScePrints@IISc Home | About | Browse | Latest Additions | Advanced Search | Contact | Help

On the L2 stability of linear multidimensional time varying systems

Pradeep, S and Shrivastava, SK (1989) On the L2 stability of linear multidimensional time varying systems. In: Journal of the Astronautical Sciences, 37 (2). pp. 145-158.

Full text not available from this repository.

Abstract

This paper analyzes the L2 stability of solutions of systems with time-varying coefficients of the form [A + C(t)]x′ = [B + D(t)]x + u, where A, B, C, D are matrices. Following proof of a lemma, the main result is derived, according to which the system is L2 stable if the eigenvalues of the coefficient matrices are related in a simple way. A corollary of the theorem dealing with small periodic perturbations of constant coefficient systems is then proved. The paper concludes with two illustrative examples, both of which deal with the attitude dynamics of a rigid, axisymmetric, spinning satellite in an eccentric orbit, subject to gravity gradient torques.

Item Type: Journal Article
Additional Information: Copyright of this article belongs to Amer Astronautical Soc.
Department/Centre: Division of Mechanical Sciences > Aerospace Engineering (Formerly, Aeronautical Engineering)
Date Deposited: 05 Aug 2010 05:52
Last Modified: 05 Aug 2010 05:52
URI: http://eprints.iisc.ernet.in/id/eprint/31142

Actions (login required)

View Item View Item